Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 1, Pages 23-29
http://dx.doi.org/10.1155/S1048953399000039

A stochastic inventory model with perishable and aging items

1Sultan Qaboos University, Department of Mathematics and Statistics, College of Science, P. O. Box 36 Alkhod, Muscat 123, Oman
2King Sand University, Department of Statistics and Operations Research, College of Science, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 1 May 1997; Revised 1 May 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lakhdar Aggoun, Lakdere Benkherouf, and Lotfi Tadj, “A stochastic inventory model with perishable and aging items,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 1, pp. 23-29, 1999. doi:10.1155/S1048953399000039